started out in Febr 2013 on 25mg and slowly went to 100mgs. After being on it this long can there be side affects to show up? I have been so sleepy for two days now. It's like I have taken a sleeping pill. I figured all side affects would have shown up by now and passed. Could this be the Zoloft after taking it this long & if so, will it pass? Thanks.
I am on Zoloft 100mg for a month now and?
- 26 Jun 2013 by Anonymous
- 27 June 2013
Hi, i agree with Pledge. Antidepressants can commonly cause side effects beyond the induction phase (first month). And sleepiness is a common symptom. Hopefully it will improve the longer you are taking this medication. If it becomes too difficult to deal with, please speak to your doctor.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2012 • 1 answer
Posted 6 May 2013 • 3 answers
Posted 25 Jun 2013 • 2 answers
Posted 9 Nov 2013 • 2 answers
Posted 23 Mar 2018 • 1 answer